MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. SPEED; SE-1512

BIOMEDICAL ENTERPRISES, INC. SPEED; SE-1512
Model Number SE-1512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation, should the device be returned or additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Speed (se-1512) was inserted appropriately during lapidus procedure (b)(6) 2014.Follow-up x-ray in (b)(6) 2015 revealed that implant had broken after patient reported tripping.Patient has not required revision surgery, nor removal of broken implant.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.

Brand Name
SPEED
Common Device Name
SE-1512
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78245
MDR Report Key5548797
Report Number1649263-2016-00013
Device Sequence Number726490
Product Code JDR
UDI-Device Identifier00810633020166
UDI-Public00810633020166
Combination Product (Y/N)N
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/01/2018
Device Model NumberSE-1512
Device Lot NumberBME135026C
Was Device Available for Evaluation? No
Device Age2 YR
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2015
Initial Report FDA Received Date04/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR
Patient Weight68